# SDR AALA201910089014

- Difficulty date: September 24, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 25,608 hours, 21,476 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: P000383
- Condition: Crazed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND PASSENGER CABIN WINDOW #1 CRAZED BETWEEN FR 23 AND FR 24, BETWEEN S8L AND S10L. REPLACED WINDOW PER AMM 56-20-00.
